# SDR SWAA040375

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 66,712 hours, 72,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573730
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED NR 3 SPOILER PER MM.
